# SDR CA960126043

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN)WRONG INDICATION OF UNDERCARRIAGE. AFTER CLEANING THE SWITHC AND CHECKING, RETURNED TO NROMAL.
